# SDR SWAA2021081991437

- Difficulty date: July 6, 2021
- Submitted: August 19, 2021
- Operation: Air carrier
- Aircraft: N941WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36647
- Aircraft time: 39,425 hours, 23,903 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 727e
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT; LH Z-ANGLE HAS CORROSION AT STA 727E+18'; LBL 21; WL 156; DOT#A-193-32 ; / [01] FABRICATED REPLACEMENT ZEE ANGLE BS 727-847 IAW SRM 53-00-52-2R-5 ON FAULT TTG8Q005PPNQ; [02] ALL WORK C/W AUDIT C/W
